MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE

SHIRAKAWA OLYMPUS CO., LTD. VISERA XENON LIGHT SOURCE
Model Number CLV-S45
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that after replacing the non-olympus lamp, the lamp usage time does not reset to zero when the xenon lamp life meter reset switch is pressed.The reported problem was found during maintenance.The device was returned for evaluation and during the evaluation, the following reportable malfunction was identified: the lamp could not be lit due to a defective power unit.There was no procedure involved and no impact to patient or other has been reported.This mdr is being submitted to capture the reportable malfunction found during the device evaluation.
 
Additional Manufacturer Narrative
The evaluation found the lamp usage time cannot be determined.Additionally, the lamp could not be lit due to a defective power unit.The investigation is still in progress; however, should additional relevant information become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a definitive root cause of the observed lamp not lighting up issue could not be determined, however, the issue was likely the result of a faulty power supply unit.The root cause of the power supply unit could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
VISERA XENON LIGHT SOURCE
Common Device Name
XENON LIGHT SOURCE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key17848112
Report Number3002808148-2023-10581
Device Sequence Number11858863
Product Code NWB
UDI-Device Identifier04953170275777
UDI-Public04953170275777
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLV-S45
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer11/10/2023
Initial Report FDA Received Date09/29/2023
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown